# SDR 98ZZZX4566

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N16216
- Make and model: Cessna 150
- Aircraft serial: 15073549
- System (JASC): 2430 · DC Generating System
- Part: Voltage Reg
- Part number: VR600A
- Condition: Failed
- Location: Dc System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW VOLTAGE REGULATOR VR600A WOULD NOT CONTROL VOLTAGE (OVER VOLTAGE) WITH S-WIRE CONNECTED TO CA2 CIRCUIT BREAKER.  CONNECTED S-WIRE TO A STANDARD 5-AMP BREAKER AND SYSTEM CHARGED NORMALLY.
